# SDR DL757040692

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 53,114 hours, 25,506 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 001455
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING IN F/C VERY DIM ON TEST.  REPLACED BATTERY PACK IN EMERGENCY ESCAPE PATH PWR SUPPLY M9101 IAW AMM. CKS GOOD.
